# SDR IPXA2015060389751

- Difficulty date: May 15, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A70231
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CORROSION ON FORWARD CARGO LONGERON 37R, STA 6-02 TO 6-25.  ACCOMPLISHED PERMANENT SPLICE REPAIR ON FORWARD CARGO LONGERON 37R FROM STA 6-02 TO 6-25 IAW SRM 53-00-05, REPAIR 1 AND SREO MD11-5310-57161-A.
